# SDR USAA2009101492770

- Difficulty date: October 12, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546533
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE FRAME AT BS 500, LBL 4, REPAIRED FUSELAGE FRAME AT BS 500, LBL 4 IAW EA 101431.  (K)
